Stochastic models for the random location of individuals in a habitat

Naftali A. Langberg, Roger B. Johnson, Ralph A. Bradley

Research output: Contribution to journalArticlepeer-review


Various probabilistic models for the random locations of individuals in a region are considered. Models for both infinite and finite regions are developed. In the literature, certain marginal distributions are used to characterize the numbers of individuals in subregions. Relationships between these marginal distributions and our probabilistic models are discussed.

Original languageEnglish
Pages (from-to)327-333
Number of pages7
JournalStochastic Processes and their Applications
Issue number3
StatePublished - May 1982
Externally publishedYes

Bibliographical note

Funding Information:
* Research supported in part by the Army, Navy and Air Force under Office of Naval Research Contract Nos N00014-76-C-0608 and N00014-80-C-0093, and in part under Air Force Office of Scientific Research Contract No. AFOSR-78-3678A. Reproduction in whole or in part is permitted for any purpose of the United States Go ernment.

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Stochastic models for the random location of individuals in a habitat'. Together they form a unique fingerprint.

Cite this